How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Ted Manos Your Own Question
Dr Ted Manos
Dr Ted Manos, Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 332
Experience:  40 years experience; Board certified Ob-Gyn
Type Your OB GYN Question Here...
Dr Ted Manos is online now
A new question is answered every 9 seconds

27 year old woman. 120lbs. No existing conditions. Had a

Customer Question

27 year old woman. 120lbs. No existing conditions. Had a baby 11 months ago. No complications with the pregnancy. Third pregnancy. Currently on the Depo shot for birth control, have been on it since after birth. I've had hair loss since birth that doesn't seem to have slowed. I have night sweats and seem to be sweating more than usual throughout the day as well. Acne breakouts, unusual for me. Slowed appetite.
Submitted: 6 months ago.
Category: OB GYN
Expert:  Dr Ted Manos replied 6 months ago.
Hello, I'm Dr Manos, M.D., board certified ObGyn. The depo is shutting your ovaries down so that the shot hormone is metabolized to mild male hormones. You may contact your doctor to possibly add some oral estrogen replacement. If you took some 3 weeks on one week off it might help.